# SDR VQIA2017F00002

- Difficulty date: March 31, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 4448
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, FLIGHT CREW REPORTED ODD MUSTY ODOR, AFTER ENGINE SHUTDOWN INFLIGHT CREW REPORTED SAME ODOR.   MX EVALUATED CREW REPORTING SHEET AND ODOR DECISION TABLE IAW TSM 0550009910010000A.  MX REMOVED AND REPLACED RECIRC FILTER IAW AMM 212141 AND PERFORMED A PACK BURN IAW TSM 055000.  NO ODOR PRESENT, NO FURTHER REPORTS OF ODOR.
